# SDR ASAA12511305

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,795 hours, 3,564 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AUTOTHROTTLE DISENGAGED IN FLIGHT AND WOULD NOT RE-ENGAGE.  ACCOMPLISHED AUTOTHROTTLE BIT PER FIM TASK 22 31 00 810 801.  LEG 03 LOGGED FOUR INSTANCES OF MSG 22 31687.  ACCOMPLISHED FIM TASK 22 32 00 810 819 FOR MSG 22 31687 ASM 1.  TORQUE AND SERVO MOTOR TEST PASSED.  ACCOMPLISHED AUTOTHROTTLE OPERATIONAL TEST PER AMM TASK 22 31 00 710 801.  TEST PASSED.
